Solución analítica de problemas de cuasi-equilibrio en una variable

Frank Navarro R.

Resumen


El problema de cuasi-equilibrio (QEP) es una generalización del clásico problema de equilibrio (EP) donde el conjunto de restricciones depende del punto en referencia. Este tipo de problema generaliza problemas importantes como desigualdades cuasi-variacionales (QVI) y problemas de equilibrio de Nash generalizados (GNEP). En los últimos años, el estudio de QEP ha aumentado, tanto desde el punto de vista de existencia y unicidad de soluciones asi como de algoritmos para encontrar soluciones. En ambos tipos de investigación, supocisiones y resultados teóricos son dados, entonces es necesario poder mostrar ejemplos que puedan mostrar la validez o la falsedad de esos resultados. Este artículo pretende ayudar en esta tarea, proporcionando dos resultados para encontrar todo el conjunto solución de QEP en una variable.


Palabras clave


Convexidad; Problema de desigualdad cuasi-variacional; Problema de cuasi-equilibrio; Conjunto solución

Texto completo:

PDF

Referencias


Bensoussan A, Goursat M, Lions J. Contrôle impulsionnel et inéquations quasi-variationnelles stationnaires. C. R. Acad. Sci. Paris Sér. A-B. 276. 1973; A1279-A1284.

Anh, Pham Ngoc, Tran TH Anh, Nguyen D. Hien, Modified basic projection methods for a class of equilibrium problems. Numerical Algorithms. 2018; 79(1):139-152.

Bigi G, Castellani M, Pappalardo M, Passacantando M. Nonlinear Programming Techniques for Equilibria. Springer, 2019.

Bigi G, Passacantando M. Fixed-point and extragradient methods for quasi-equilibria. Optimization and Decision Science. p.10

Bigi G, Passacantando M. Gap functions for quasi-equilibria. Journal of Global Optimization. 2016; 66(4):791-810.

Blum E, Oettli W. From optimization and variational inequalities to equilibrium problems. Math. Program. 1994; 63(1-4):123-145.

Bueno L, Haeser G, Navarro F. Optimality conditions and constraint qualifications for generalized nash equilibrium problems and their practical implications. SIAM Journal on Optimization. 2019; 29(1):31-54.

Bueno L, Haeser G, Lara F, Rojas F. An Augmented Lagrangian method for quasi-equilibrium problems. Computational Optimization and Applications. 2020; 1-30.

Baiocchi C, Capelo A. Variational and quasivariational inequalities: applications to free boundary problems. A Wiley-Interscience publication. Wiley. 1984.

Castellani M, Massimiliano G, Castellani M. An existence result for quasiequilibrium problems in separable Banach spaces. Journal of Mathematical Analysis and Applications. 2015; 425(1):85-95.

Cotrina J, Zúñiga J. A note on quasi-equilibrium problems. Operations Research Letters. 2018; 46(1):138-140.

Cotrina J, Zúñiga J. Quasi-equilibrium problems with non-self constraint map. Journal of Global Optimization. 2019; 75(1):177-197.

Cotrina J, Hantoute A, Svensson A. Coerciveness condition for quasi-equilibrium problems. arXiv preprint arXiv. 2019; 1901(09116).

Dreves A. Computing all solutions of linear generalized Nash equilibrium problems. Mathematical Methods of Operations Research. 2017; 85(2):207-221.

Dreves A, Gerdts M. A generalized Nash equilibrium approach for optimal control problems of autonomous cars. Optimal Control Applications and Methods. 2018; 39(1):326-342.

Dreves A. An algorithm for equilibrium selection in generalized Nash equilibrium problems. Computational Optimization and Applications. 2019; 73(3):821–837.

Dreves A. How to select a solution in generalized Nash equilibrium problems. Journal of Optimization Theory and Applications. 2018; 178(3):973-997.

Dreves A. Uniqueness for quasi-variational inequalities. Set-Valued and Variational Analysis. 2016; 24(2):285-297.

Dreves A. Globally convergent algorithms for the solution of generalized Nash equilibrium problems. 2012.

Dreves A. Finding all solutions of affine generalized Nash equilibrium problems with one-dimensional strategy sets. Mathematical Methods of Operations Research. 2014; 80(2):139-159.

Facchinei F, Pang J. Finite-Dimensional Variational Inequalities and Complementarity Problems. Berlin: Springer; 2002.

Facchinei F, Kanzow C. Generalized Nash equilibrium problems. Annals of Operations Research. 2010; 175:177-211.

Fan K. Minimax inequality and applications. v. 3, Inequalities, Academic Press, New York. 1972:103-113.

Fischer A, Herrich M, Schonefeld K. Generalized Nash equilibrium problems – Recent advances and challenges, Pesquisa Operacional. 2014; 34:521-558.

Hieu D, Cho Y, Xiao Y. Golden ratio algorithms with new stepsize rules for variational inequalities. Math. Meth. Appl. Sci. 2019.

Hieu D, Anh P, Muu L. Modified extragradient-like algorithms with new stepsizes for variational inequalities. Comput. Optim. Appl. 2019; 73:913-932

Kanzow C, Steck D. Augmented Lagrangian and exact penalty methods for quasi-variational inequalities. Computational Optimization and Applications. 2018; 69(3):801-824.

Konnov I. Equilibrium Models and Variational Inequalities. Elsevier, Amsterdam. 2007.

Lignola B, Morgan J. Approximations of Quasi-Variational Problems Including Social Nash Equilibria in Abstract Economies. 2010.

Nasri M, et al. Implementation of augmented Lagrangian methods for equilibrium problems. Journal of Optimization Theory and Applications. 2016; 168(3):971-991.

Oliveira P, Santos P, Silva A. A Tikhonov-type regularization for equilibrium problems in Hilbert spaces. Journal of Mathematical Analysis and Applications. 2013; 401(1):336-342.

Santos P, Scheimberg S. A proximal Newton-type method for equilibrium problems. Optimization Letters. 2018; 12(5):997-1009.

Scheimberg S, Jacinto F. An extension of fkkm lemma with application to generalized equilibrium problems. Pac. J. Optim. 2010; 6(2):243–253.

Mosco U. Implicit variational problems and quasi variational inequalities. Nonlinear operators and the calculus of variations. Springer. 1976; 83-156.

Van N, et al. An extragradient-type method for solving nonmonotone quasi-equilibrium problems. Optimization. 2018 67(5):651-664.




DOI: http://dx.doi.org/10.17268/sel.mat.2020.01.12

Enlaces refback

  • No hay ningún enlace refback.


Short Title: Sel. mat.

---------------------------------------------------------------------------------------------------------

 ISSN:  2411-1783  Versión Electrónica.                      

---------------------------------------------------------------------------------------------------------------

Derechos reservados © 2014 Departamento de Matemáticas.

Para la distribución y cosecha de los Metadatos de nuestros artículos, usar el Protocolo de Interoperabilidad OAI-PMH:    http://revistas.unitru.edu.pe/index.php/SSMM/oai 

                 

                             E-mail: selecmat@unitru.edu.pe

Selecciones Matemáticas es una revista de la Universidad Nacional de Trujillo publica sus contenidos bajo licencia Creative Commons Attribution-NoComercial-ShareAlike 4.0.